# SDR AALA202011099035

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 78,562 hours, 9,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 3L EXTERIOR EMERGENCY LIGHT, DOOR SLIDE LIGHT INOPERATIVE.  RELAMPED DOOR 3L EXTERIOR EMERGENCY LIGHT, DOOR SLIDE LIGHT, IAW AMM 33-50-00.
